MAUDE Adverse Event Report: Stryker Instruments-a division of Stryker Corp ESSX HANDPIECE; drill, surgical, ent (electric or pneumatic) including handpiece

Stryker Instruments-a division of Stryker Corp ESSX HANDPIECE; drill, surgical, ent (electric or pneumatic) including handpiece
Catalog Number 5290601200
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Event or Problem Description
The manufacturer sales representative reported that the device overheated during a procedure at the user facility.There was no patient involvement.The procedure was completed successfully without a surgical delay; no adverse consequences or medical intervention were reported.
 
Event or Problem Description
No updates to report.
 
Additional Manufacturer Narrative
This event is not reportable.

Brand Name
ESSX HANDPIECE
Common Device Name
drill, surgical, ent (electric or pneumatic) including handpiece
Manufacturer (Section D)
Stryker Instruments-a division of Stryker Corp
1941 stryker way
portage MI 49002
Manufacturer (Section G)
Stryker Instruments-Kalamazoo
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
+1(269)323-7700
MDR Report Key25164804
Report Number3015967359-2026-00332
Device Sequence Number16093736
Product Code ERL
UDI-Device Identifier04546540517593
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K011381
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial,Followup
Report Date (Section B) 09/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5290601200
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by Manufacturer09/03/2026
Initial Report FDA Received Date05/13/2026
Supplement Report FDA Received Date09/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/13/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown